MathSciNet Relay Station
MathSciNet bibliographic data
MR1363707 05A05
Velleman, Daniel J.; Call, Gregory S. Permutations and combination locks. Math. Mag. 68 (1995), no. 4, 243–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement